# SDR AALA20050731

- Difficulty date: November 8, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND TAILCONE EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR TAILCONE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
